# SDR GTIA040168

- Difficulty date: January 6, 2004
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N819NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48016
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT WING LOWER SKIN PANEL UPPER SURFACE HAS 4 INCH BY 5 INCH DIAMETER EXFOLIATION AT XCW 121 9 INCHES AFT OF WING REAR SPAR AND 9 INCHES MLG TRUNNION FITTING.  WING SKIN FSXCW 121 OUTBOARD OF TRUNNION FOUND OUT OF LIMITS.  ALT SPAR FS XCW 121 FORWARD BRACKET FOUND TO BE CRACKED. REMVOED BRACKET.  FABRICATED NEW ANGLE.  LOCATED AND DRILL NEW REPAIR DOUBLER.  INSTALL REPAIR DOUBLER.  INSTALLED NEW ANGLE.  WORK WAS ACCOMPLISHED PER SPIRIT AIRLINE EA 5730-0401.  (M)
